# SDR MWEA95140

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Part number: 59101577N
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP THE AFT CARGO DOOR PAN WAS FOUND TO BE CRACKED AT A PREVIOUS REPAIR ON FWD LOWER SIDE.  REPAIRED AFT CARGO DOOR IAW SRM 52-05, FIG 50.  RETURNED A/C TO SERVICE.
